Permanence in Two-species Competitive System with Infinite Delays and Feedback Controls

HONG Yan-jun, YANG Hong-wei

PDF(138 KB)
PDF(138 KB)
Journal of Shihezi University ›› 2007, Vol. 25 ›› Issue (1) : 112-115.

Permanence in Two-species Competitive System with Infinite Delays and Feedback Controls

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2007, 25(1): 112-115

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(138 KB)

Accesses

Citation

Detail

Sections
Recommended

/